IJPAM: Volume 67, No. 2 (2011)

ON CERTAIN SMALL SUBSETS OF $l^p$

Roman Witu\la
Institute of Mathematics
Silesian University of Technology
23, Kaszubska, Gliwice, 44-100, POLAND
e-mail: [email protected]


Abstract.In this note certain subsets of the space $l^p$ are discussed, simultanously from the point of view of the category theory, as well as from purely existential point.

Received: December 21, 2010

AMS Subject Classification: 54E52, 46A05

Key Words and Phrases: almost $l^p$, exactly $l^p$, $(\mathbf{a},p)$-subfamily of $l^p$

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 2